MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD¿ THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET

BECTON DICKINSON MEDICAL SYSTEMS BD¿ THREADED LOCK CANNULA; INTRAVASCULAR ADMINISTRATION SET
Model Number 303369
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 80 bd¿ threaded lock cannulas had poor packaging perforation.The following information was provided by the initial reporter, translated from (b)(6): "defective sealing." via bdj investigation: "the sealing of many packages was entirely crimped".
 
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 80 bd¿ threaded lock cannulas had poor packaging perforation.The following information was provided by the initial reporter, translated from japanese: "defective sealing." via bdj investigation: "the sealing of many packages was entirely crimped".
 
Additional Manufacturer Narrative
H6: investigation summary one carton box containing 92 sealed packages and five photos of thread-lock cannula (p/n 303369) were received and evaluated.Seventy five of the samples had a light seal at the top of the peel tab effecting ease of use for opening the peel tab.The condition observed is non-conforming per product specification.Potential root cause for the clean peel defect is associated with the packaging process.These conditions are occurring at/below their expected frequency.Therefore, no corrective action is required at this time.Batch 1082816 is considered in compliance with our product specification requirements.A device history record review showed no rejected inspections or quality issues during the production of the provided batch number that could have contributed to the reported defect.

Brand Name
BD¿ THREADED LOCK CANNULA
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer (Section G)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key14317452
Report Number1213809-2022-00266
Device Sequence Number5313989
Product Code FMI
UDI-Device Identifier30382903033691
UDI-Public30382903033691
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K011858
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/31/2026
Device Model Number303369
Device Catalogue Number303369
Device Lot Number1082816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/26/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2022
Supplement Date Received by Manufacturer05/20/2022
Initial Report FDA Received Date05/07/2022
Supplement Report FDA Received Date06/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown